Search Results

Filter
  • 1-9 of  9 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

ON TWO APPROACHES TO COHERENT RISK CONTRIBUTION.

  • Source: Mathematical Finance. Jul2011, Vol. 21 Issue 3, p557-571. 15p. 1 Diagram.

Record details

×
Academic Journal

CASH SUBADDITIVE RISK MEASURES AND INTEREST RATE AMBIGUITY.

  • Source: Mathematical Finance. Oct2009, Vol. 19 Issue 4, p561-590. 30p.

Record details

×
Academic Journal

RISK MEASURES AND CAPITAL REQUIREMENTS FOR PROCESSES.

  • Source: Mathematical Finance. Oct2006, Vol. 16 Issue 4, p589-612. 24p. 2 Charts.

Record details

×
Academic Journal

COHERENT ACCEPTABILITY MEASURES IN MULTIPERIOD MODELS.

  • Source: Mathematical Finance. Oct2005, Vol. 15 Issue 4, p589-612. 24p.

Record details

×
Academic Journal

VALUATIONS AND DYNAMIC CONVEX RISK MEASURES.

  • Source: Mathematical Finance. Jan2008, Vol. 18 Issue 1, p1-22. 22p.

Record details

×
Academic Journal

ONE-PARAMETER FAMILIES OF DISTORTION RISK MEASURES.

  • Source: Mathematical Finance. Oct2009, Vol. 19 Issue 4, p691-705. 15p. 1 Chart, 1 Graph.

Record details

×
Academic Journal

PUT OPTION PREMIUMS AND COHERENT RISK MEASURES.

  • Source: Mathematical Finance. Apr2002, Vol. 12 Issue 2, p135. 8p.

Record details

×
  • 1-9 of  9 results for ""AXIOMS""